Dramatic change to skin texture and pores after Accutane / isotretinoin. Any scarring?
I have a much smaller degree of this, but I think it was the result of a very brief steroid use (topical). For the record it has not gone away in 15 months and pretty much very doctor misdiagnoses it or considers it part of "acne scarring" where I never had cracks or texture issues a few years ago.
Also can confirm that moisturizers literally make it way worse and tretinoin sporadic use doesn't seem to help much as I took it 2 days a week for 7 months not much difference in texture.
I have a feeling no matter how people "got here" it's due to an abrupt damage to the skin and I doubt it reverses on it's own as far as I can tell. People usually call this "orange peel texture" and it sometimes happens from laser damage (rare cases) but I suppose it can happen from drugs or other things too.
@shubh87 Hi, did your texture ever improve? The EXACT same texture happened to me two months into accutane. Never had ANY texture before, and now it is exactly what your pictures display. I hope it got better for you, please let us know.
Just found this thread, not sure if you're still around or anyone else that commented? My skin looks just like yours from being on differin which I've actually been using for years. I had always had large pores anyway so just figured it was just part of that and my oily skin but some recent digging for new info is making me wonder if it's because my skin is just really dehydrated and now damaged from too much vitamin A. Anyone found anything to help? I already use a hydrating ceramide based cleanser, I use glycolic acid and Niacinamide too. I guess I'll have to stop the differin and see/hope that helps. I have had microneedling done a couple of times for my large pores and it does give a temporary improvement.